MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 86698153
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2002
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer radiology product analysis reviewed the information and photographs that were provided.Visual examination identified the presence of a hair-like particulate of unknown etiology within the barrel of the syringe.Our investigation determined that the particulate noted in the syringe was likely introduced during the component manufacturing or assembly process.A 12 month review of complaint history determined the complaint rate to be 0.26 complaints per million (cpm).
 
Event or Problem Description
The site reported the following: after filling the ct syringe with saline, the technologist noticed a thin, hair-like foreign body within the syringe barrel.The customer elected not to use the tubing.No injury or adverse event was reported.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
MDR Report Key12248827
Report Number2520313-2021-00029
Device Sequence Number4599621
Product Code DXT
UDI-Device Identifier00616258022086
UDI-Public(01)00616258022086
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2025
Device Model Number86698153
Device Catalogue NumberSDS-CTP-QFT
Device Lot Number8589543
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1